Extreme Pain and Agony from Cipro

by Andre
(Minnesota)

I am a 24 year old male who has been experiencing extreme pain in the tendons in my feet legs hips chest arms shoulders hands and jaw for about 6years. I have been to the doctor hundreds of times and even seen a few specialist and they usually say the have no clue or they tell me something different every time like you have bursitis or snapping hip syndrome, tendonitis and now hyper mobility...


I don't think any of that is right...i have also taken Cipro at least three separate times and think this might be the issue... I'm at my wits end with these doctors and this pain and just everything.. I'm writing this on my phone right now and my arms are killing me just from holding the phone and texting...what should i do?

Comments for Extreme Pain and Agony from Cipro

Click here to add your own comments

Variety of problems even before taking Cipro
by: Kerri Knox, Registered Nurse

Hi Andre,

So sorry to hear about these awful problems that you are having. Being only 24 and having taken Cipro so many times sounds like you have some underlying chronic health issues even besides the Cipro that you are going to need to take care of.

In other words, why was your health so poor that you needed to take antibiotics so many times in the first place? It's not normal to get frequent infections and need antibiotics. So, you likely were in poor health to begin with, and the underlying problems causing your poor health led you to be more susceptible to Cipro damage in the first place.

It's a vicious cycle.

Now, what can you do? Well, I suggest that your next step be to follow the protocol in my book The Levaquin Tendonitis Solution. Not only does it address the problems of pain and other health problems that are a result of the Cipro (Levaquin is in the same class of antibiotics as Cipro), but it also addresses and gives you practical ways to resolve the underlying health issues that required you to need antibiotics so much in the first place.

Correcting the underlying problems and correcting the damage done are vital to you getting back on the road to recovery.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects



PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.







The Levaquin
Tendonitis Solution
for toxicity too!
Click Here to Learn More

the levaquin tendonitis solution


Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video